Advanced Search
Article Contents
Article Contents

Beltrami equations in the plane and Sobolev regularity

The author was funded by the European Research Council under the grant agreement 307179-GFTIPFD and MTM2011-28198 and he acknowledges financial support from the Spanish Ministry of Economy and Competitiveness, through the "Severo Ochoa" Programme for Centres of Excellence in R&D (SEV-2015-0554). He was partially funded by AGAUR -Generalitat de Catalunya (2014 SGR 75) as well

Abstract Full Text(HTML) Figure(4) Related Papers Cited by
  • New results regarding the Sobolev regularity of the principal solution of the linear Beltrami equation $\bar{\partial} f = μ \partial f + ν \overline{\partial f}$ for discontinuous Beltrami coefficients $μ$ and $ν$ are obtained, using Kato-Ponce commutators, obtaining that $\overline \partial f$ belongs to a Sobolev space with the same smoothness as the coefficients but some loss in the integrability parameter. A conjecture on the cases where the limitations of the method do not work is raised.

    Mathematics Subject Classification: Primary:35J46, 30C62, 46E35.


    \begin{equation} \\ \end{equation}
  • 加载中
  • Figure 1.  General embeddings for Sobolev spaces (and Triebel-Lizorkin spaces with $q$ fixed) in dimension $d=3$ (see (7), (80 and subsequent embeddings)

    Figure 2.  Embeddings for compactly supported or bounded functions

    Figure 3.  Regularity of the principal quasiconformal solution to (2) when the coefficients satisfy a-priori conditions.

    Figure 4.  Regularity of the principal quasiconformal solution to (2) when the coefficients satisfy a-priori conditions

  • [1] K. Astala, Area distortion of quasiconformal mappings, Acta Math., 173 (1994), 37-60. 
    [2] K. Astala, T. Iwaniec and G. Martin, Elliptic Partial Differential Equations and Quasiconformal Mappings in the Plane, vol. 48 of Princeton Mathematical Series, Princeton University Press, 2009.
    [3] K. AstalaT. Iwaniec and E. Saksman, Beltrami operators in the plane, Duke Math. J., 107 (2001), 27-56. 
    [4] A. L. BaisónA. ClopR. GiovaJ. Orobitg and A. P. di Napoli, Fractional differentiability for solutions of nonlinear elliptic equations, Potential Anal, (), 1-28. 
    [5] A. L. Baisón, La Ecuación de Beltrami Generalizada y Otras Ecuaciones Elípticas, PhD thesis, Universitat Autónoma de Barcelona, 2016.
    [6] A. L. BaisónA. Clop and J. Orobitg, Beltrami equations with coefficient in the fractional Sobolev space $W^{θ, \frac2θ}$, Proc. Amer. Math. Soc., 145 (2017), 139-149. 
    [7] A. ClopD. FaracoJ. MateuJ. Orobitg and X. Zhong, Beltrami equations with coefficient in the Sobolev space $W^{1, p}$, Publ. Mat., 53 (2009), 197-230. 
    [8] A. ClopD. Faraco and A. Ruiz, Stability of Calderón's inverse conductivity problem in the plane for discontinuous conductivities, Inverse Probl. Imaging, 4 (2010), 49-91. 
    [9] V. CruzJ. Mateu and J. Orobitg, Beltrami equation with coefficient in Sobolev and Besov spaces, Canad. J. Math., 65 (2013), 1217-1235. 
    [10] M. FrazierR. H. Torres and G. Weiss, The boundedness of Calderón-Zygmund Operators on the spaces $F^{α, q}_p$., Rev. Mat. Iberoam., 4 (1988), 41-72. 
    [11] L. Grafakos, Classical Fourier Analysis, vol. 249 of Graduate Texts in Mathematics, 2nd edition, New York: Springer, 2008.
    [12] S. Hofmann, An off-diagonal T1 Theorem and applications, J. Funct. Anal., 160 (1998), 581-622. 
    [13] T. Iwaniec, $L^p$-theory of quasiregular mappings, in Quasiconformal space mappings, Springer Berlin Heidelberg, 1992, 39–64.
    [14] M. Prats, Sobolev regularity of quasiconformal mappings on domains, J. Anal. Math. , to appear, arXiv: 1507.04332 [math. CA].
    [15] T. Runst and W. Sickel, Sobolev Spaces of Fractional Order, Nemytskij Operators, and Nonlinear Partial Differential Equations, vol. 3 of De Gruyter series in nonlinear analysis and applications, Walter de Gruyter; Berlin; New York, 1996.
    [16] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, vol. 30 of Princeton Mathematical Series, Princeton University Press, 1970.
    [17] H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, vol. 18 of North-Holland Mathematical Library, North-Holland, 1978.
    [18] H. Triebel, Theory of Function Spaces, Reprint (2010) edition, Birkhäuser, 1983.
    [19] H. Triebel, Theory of Function Spaces III, vol. 100 of Monographs in Mathematics, Birkhäuser, 2006.
  • 加载中



Article Metrics

HTML views(474) PDF downloads(207) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint